# SDR DALA1020485525

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 67,091 hours, 27,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1717
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON MAIN CABIN DECK PLATE REPAIR DOUBLER AT BS 1717 BETWEEN BL 0 TO LBL 9. REPAIRED IAW SRM 51-40-02 PAGE 31 FIGURE 8, SRM 53-60-51, SRM 53-60-51.
